# SDR FDEA202012263211

- Difficulty date: December 26, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: AGA3224
- Condition: Corroded
- Location: Waste Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE TANK COMPARTMENT CENTER RT VERTICAL FRAME HAS CORROSION UNDER/AROUND CAM LOCKS AT STA 1964, MARKED RED AND DOTS.   REMOVED AND REPLACED SANCTION AGA3224-503, PER SRM 51-31-01-0G.
